RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 58, Issue 6, Pages 906–916 (Mi mz2109)  

This article is cited in 2 scientific papers (total in 2 papers)

Some topics on the continuation and smoothing of vector functions

I. G. Tsar'kov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: We consider problems of continuation of vector functions from a subspace to the entire space and of smoothing problems for these functions. It is shown that there exists a reflexive separable space $X$ and a subspace $Y$ such that even a very smooth mapping of $Y$ does not extend to a uniformly continuous mapping of a neighborhood of $Y$.

Full text: PDF file (926 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 58:6, 1327–1335

Bibliographic databases:

Received: 16.05.1994
Revised: 10.03.1995

Citation: I. G. Tsar'kov, “Some topics on the continuation and smoothing of vector functions”, Mat. Zametki, 58:6 (1995), 906–916; Math. Notes, 58:6 (1995), 1327–1335

Citation in format AMSBIB
\Bibitem{Tsa95}
\by I.~G.~Tsar'kov
\paper Some topics on the continuation and smoothing of vector functions
\jour Mat. Zametki
\yr 1995
\vol 58
\issue 6
\pages 906--916
\mathnet{http://mi.mathnet.ru/mz2109}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1382098}
\zmath{https://zbmath.org/?q=an:0857.46024}
\transl
\jour Math. Notes
\yr 1995
\vol 58
\issue 6
\pages 1327--1335
\crossref{https://doi.org/10.1007/BF02304892}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995UJ43300027}


Linking options:
  • http://mi.mathnet.ru/eng/mz2109
  • http://mi.mathnet.ru/eng/mz/v58/i6/p906

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. G. Tsar'kov, “Smoothing of Hilbert-valued uniformly continuous maps”, Izv. Math., 69:4 (2005), 149–160  mathnet  crossref  crossref  mathscinet  zmath  elib
    2. I. G. Tsar'kov, “Local Smoothing of Uniformly Smooth Maps”, Funct. Anal. Appl., 40:3 (2006), 200–206  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:187
    Full text:68
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020